Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A well-posed problem for the heat equation


Author: Thomas I. Seidman
Journal: Bull. Amer. Math. Soc. 80 (1974), 901-902
MSC (1970): Primary 35K05, 93B05
DOI: https://doi.org/10.1090/S0002-9904-1974-13564-0
MathSciNet review: 0417571
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. O. Fattorini and D. L. Russell, Uniform bounds on biorthogonal functions for real exponentials with an application to the control theory of parabolic equations, Quart. Appl. Math. (to appear). MR 510972
  • 2. V. J. Mizel and T. I. Seidman, Observation and prediction for the heat equation, J. Math. Anal. Appl. 28 (1969), 303-312. MR 40 #569. MR 247301
  • 3. V. J. Mizel and T. I. Seidman, Observation and prediction for the heat equation. II, J. Math. Anal. Appl. 38 (1972), 149-166. MR 303081
  • 4. D. L. Russell, A unified boundary value control theory for hyperbolic and parabolic partial differential equations, Studies in Appl. Math. (to appear). MR 341256
  • 5. D. L. Russell, Exact boundary value controllability theorems for wave and heat processes in star-complemented regions (to appear). MR 467472

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35K05, 93B05

Retrieve articles in all journals with MSC (1970): 35K05, 93B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13564-0

American Mathematical Society